# SDR 96ZZZX3368

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Premier Air Center, LLC, repair station PAZR068H
- Aircraft: N36955
- Make and model: Cessna 441
- Aircraft serial: 4410028
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Valve
- Part number: 10357620RX
- Condition: Failed
- Location: Outflow
- Component: Alidsignal
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED AIRCRAFT WOULD PRESSURIZE ON TAKEOFF UNTIL MAXIMUM DIFFERENTIAL WAS REACHED AND SAFETY VALVE WOULD ACTUATE.  PILOT HAD NO CONTROL OVER RATE.  GAINED ACCESS TO OUTFLOW VALVE AND FOUND SCREWS HOLDING THE DIFFERENTIAL SECTION OF CONTROLLER PULLED OUT OF VALVE ALLOWING SPRING TO UNSEAT THIS SECTION.  SCREWS WERE NOT LOOSE, BUT HAD PULLED THE THREADS OUT OF THE PLASTIC BODY OF VALVE.
